An Elementary Core Equivalence Theorem in a Countable Economy

Tasnádi, Attila (2002) An Elementary Core Equivalence Theorem in a Countable Economy. Decisions in Economics and Finance, 25 (2). pp. 127-143. DOI 10.1007/s102030200008

Full text not available from this repository.

Official URL:


We consider an infinite exchange economy with countably many traders, which can be regarded as a natural extension of finite exchange economies to an infinite one. In our countable economy the core defined in the traditional manner would be empty. To avoid this unwanted situation we have to strengthen the notion of “improves upon”. We will achieve this based on the idea that forming coalitions involve costs.

Item Type:Article
Series Number / Identification Number:10.1007/s102030200008
Uncontrolled Keywords:Core equivalence, Countable economies, Asymptotic density, JEL codes: D51
Subjects:Mathematics, Econometrics
ID Code:326
Deposited By: Ádám Hoffmann
Deposited On:05 Apr 2011 09:13
Last Modified:18 Oct 2021 10:51

Repository Staff Only: item control page